2012 TorontoIMS

The 2012 Toronto International Music Summit was a huge success and SOLD out!  Thanks to everyone who participated and contributed to the success of the Toronto International Music Summit, held on Saturday May 26, 2012.

Shaped to serve the Canadian music industry’s ongoing need for inspiration, innovation and education, the 2012 TorontoIMS conference featured some of the top music industry professionals in Canada. Music business experts shared their insights in four key business areas; Music Training, Understanding the Music Business, Music Marketing & Branding and provide emerging artist/song-writers with 1-1 mentorship.

CONFERENCE SCHEDULE – SATURDAY MAY 26, 2012

Fairmont Royal York Hotel, Toronto

2nd Floor Mezzanine – Conferation Room 5/6

9:00 – 9: 35 AM

REGISTRATION
9:40 – 9: 45 AM (5 minutes)

WELCOME Address

Moderator: Anthony Mclean

SESSION 1

 

9:50 – 10:20 AM

(30 minutes)

 

 

 

 

10:20 – 10:30 AM

MUSIC TRAINING With music lessons fading out in schools across Canada there is an increasing interest for alternative options for music training. This session will explore the benefits of entertainment industry training and options available for all age groups. Learn the fundamentals of vocal techniques and theory.

Presenters Jean Mcken, Music Instructor (Breezin thru Theory) Brandon Brophy & Ryan Luchuck, Vocal Trainers (Vocalize U)

 

GUEST SPEAKER: DIRECTOR X

SESSION 2Workshop A 10:35 – 11:15 AM (40 minutes)Workshop B 11:20 – 11:55 AM (35 minutes)

UNDERSTANDING THE MUSIC BUSINESS

This session will explore ‘everything you need to know about the music business!’ Speakers will share their expertise and knowledge on music business management, music publishing, licensing, understanding different contract agreements and applying for grants.How to manage your business in music industry?, What is the role of an agent vs. music manager? , How do artists register their music for publishing rights? When do artists need an entertainment lawyer? What are the benefits of utilizing a Publicist?

Session A Presenters Rodney Murphy, Music Publishing (SOCAN) Ari Kaplan, Licensing Lawyer (Paper Bag Records) Mikal Gonzales, Grants & Royalties (Entertainment Business Affairs)

Session B Presenters

Jason Furman, Agent ( S.L. Feldman) Tony Tobias, (Pangaea Media & Music Inc.) Jules Lynch, A&R / Scout (CP Records & Red Bull Records) Marina Phillips, Talent Manager (Ree Ree Productions)

Sari Delmar, Publicist (Audio Blood Inc.)

11:55 – 12:30 (30 minutes)

INDUSTRY NETWORK LUNCH, MEDIA INTERVIEWS

SESSION 3

 

Workshop A

12:40 – 1:20 PM (40 minutes)

Workshop B 1:25 – 2:00 PM (35 minutes)

GUEST SPEAKER: KARDINAL OFFISHALL

MUSIC MARKETING & BRANDING

Today the artist marketing strategy includes emails, social networking, and fan sites, blogs – Twitter and Face book. This session will involve sharing expertise and knowledge on how artists can market their music and brand their image. Learn more about CD distribution, promotion and partnering with sponsors. What can Indie artist do to market & brand their image? , Exploring other creative options to get music heard?

Session A – Presenters Dale Kotyk, Vice-President Marketing (Warner Music) Scott Jackson, President (Life 100.3) Pina Crispo, Promotions Director (The Edge 102.1) Randy Manifest, Program Director (105.5 FM) Session B – Presenters Vered Koren, Director Music & Brand Partnerships (EMI Music Canada) Jeffrey Barkin, Music Branding/Sponorships (Custom CD Corp.) Jeff Leake, Program Director (Sirius XM Radio)

SESSION 4

2:05 – 3:00 PM (55 minutes)

SELECT 1 of 2 WORKSHOPS BELOW:

WORKSHOP: PR Consultation with Rogers TV Host

Join Hallie Dixon, Rogers TV host and learn everything you need to know about interviewing with the media, how to respond to questions, on-air presence and more…

WORKSHOP: DEMO YOUR MUSIC, MENTOR SESSION Artist-Songwriter mentoring sessions will also be part of the 2012 TorontoIMS Conference. Artists can sign up for 5 minute review session FOR 1-1 mentorship to discuss and evaluate their music. Mentor feedback will provide artists with ideas on how to take their career to the next level.

Mentors Rock, Pop/Dance, Jazz

Mikal Gonzales, (Entertainment Business Affairs) Christian Hurst, Producer Ron Allen, Producer

Mentors Gospel, R&B, Hip-Hop

Londa Larmond, Gospel Artist Michie Mee, Hip-Hop Artist Derek Brin, Producer

DJ Mel Boogie

5:00 – 9:00 PM

HARD ROCK CAFE LIVE PERFORMANCE EVENT

Dinner & Live Performance

279 YONGE STREET (YONGE & DUNDAS)

This is an event where emerging Canadian artists of the music scene are being scouted. Met the top Label Executives, A&R, Agents, Managers, Entertainment Lawyers and music professionals in the industry.

 

 

Facebook Twitter Linkedin Email
Toronto International Music Summit | Copyright © 2013 TorontoIMS